The Madison Symposium on Complex Analysis : proceedings of the Symposium on Complex Analysis held June 2-7, 1991 at the University of Wisconsin-Madison, with support from the National Science Foundation and the William F. Villas Trust Estate / [electronic resource] Alexander Nagel, Edgar Lee Stout, editors. - Providence, R.I. : American Mathematical Society, c1992. - 1 online resource (vii, 478 p. : ill.) - Contemporary mathematics, v. 137 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 137. .

Includes bibliographical references.

Hulls of $3$-spheres in $^3$ / On the totally real spheres of Ahern and Rudin and Weinstein / Dominant sets on the unit sphere of $^n$ / The Cauchy transform, the Szeg�o projection, the Dirichlet problem, and the Ahlfors map / Variations on the theorem of Morera / A remark on local continuous extension of proper holomorphic mappings / A multivariable version of the M�untz-Sz�asz theorem / On $A^\infty $ interpolating sets lying on curves / Vanishing cup products on pseudoconvex CR manifolds / Ext for Hilbert modules / Hardy spaces and elliptic boundary value problems / Repr�esentation int�egrale de certaines classes de jets de Whitney / A class of hypoelliptic PDE admitting nonanalytic solutions / Fourier analysis off groups / Uniform extendibility of automorphisms / The class $L\log L$ with weights / The geometry of proper holomorphic maps between balls / Contractive zero-divisors in Bergman spaces / The theorem of F. and M. Riesz for unbounded measures / Intersections of analytic and smooth discs / Critically finite rational maps on $^2$ / A disc in the ball approaching the boundary non-nontangentially / On hypoellipticity for sums of squares of vector fields / Composition operators in Bergman spaces on bounded symmetric domains / Isotopic embeddings of affine algebraic varieties into $^n$ / Polynomial solutions of the Fueter-Hurwitz equation / Corona problem of several complex variables / Sharp estimates of the Kobayashi metric near strongly pseudoconvex points / Proper maps, complex geodesics and iterates of holomorphic maps on convex domains in $^n$ / On the polynomial hull of two balls / Analytic automorphisms of $^2$ which preserve the coordinate axes / Analytic transversality and Nullstellensatz in Bergman space / On the radial maximal function and the Hardy Littlewood maximal function in wedges / Local and semi-global existence theorems for $\overline \partial _b$ on CR manifolds / Making an outer function from two inner functions / Arclength formulas in conformal mapping / Sharp geometric estimates of the distance to VMOA / On the one-dimensional extension property / Analytic $\Gamma $-almost-periodic structures in algebra spectra / Recurrence for lacunary cosine series / Maximum modulus algebras / Patrick Ahern and Walter Rudin -- H. Alexander -- �E. Amar -- S. Bell -- Carlos Berenstein, Der-Chen Chang, Daniel Pascuas and Lawrence Zalcman -- Fran�cois Berteloot -- Thomas Bloom -- Joaquim Bruna and Joaquim M. Ortega -- Lutz Bungart -- Jon F. Carlson and Douglas N. Clark -- Der-Chen Chang, Steven G. Krantz and Elias M. Stein -- Jacques Chaumat and Anne-Marie Chollet -- Michael Christ -- W. C. Connett and A. L. Schwartz -- Bernard Coupet -- David Cruz-Uribe -- John P. D'Angelo -- Peter Duren, Dmitry Khavinson, Harold S. Shapiro and Carl Sundberg -- Frank Forelli -- Franc Forstneri�c -- John Erik Forn�ss and Nessim Sibony -- Josip Globevnik -- A. Alexandrou Himonas -- F. Jafari -- Shulim Kaliman -- Wies�aw Kr�olikowski and Enrique Ram�irez de Arellano -- Song-Ying Li -- Daowei Ma -- Peter R. Mercer -- Carl Mueller -- Yasuichiro Nishimura -- Mihai Putinar and Norberto Salinas -- Jean-Pierre Rosay -- Mei-Chi Shaw -- Donald Sarason -- Alexander Stanoyevitch -- David A. Stegenga and Kenneth Stephenson -- Edgar Lee Stout -- Toma V. Tonev -- David C. Ullrich -- John Wermer --

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9780821877289 (online)

Functions of complex variables--Congresses.
Mathematical analysis--Congresses.

QA331.7 / .S95 1991

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha